# SDR SWAA2024102350780

- Difficulty date: October 19, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 33,383 hours, 16,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] REVAMPED L1 EMERGENCY DOOR LIGHT IAW AMM 33-51-04 OPS CHECK GOOD
